# SDR AWXA200200901

- Difficulty date: September 19, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 64,535 hours, 25,333 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132106
- Part serial: 3216
- Condition: Shorted
- Location: Weather Radar
- Part time: 33,721 hours, 19,025 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

BWI - AIR TURN BACK - FLT 0083 - EN ROUTE FROM BWI TO LAS A WEATHER RADAR FAIL MESSAGE APPEARED INTERMITTENTLY FOLLOWED BY A STRONG ELECTRICAL BURNING SMELL.  DUE TO WEATHER EN ROUTE AIRCRAFT TURNED BACK TO BWI.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR R/T UNIT IAW 34-43-01.  OPERATIONAL CHECK WAS GOOD.
